About the Journal

Papanda Journal of Mathematics and Sciences Research (PJMSR) is a scientific journal published by Papanda (Paguyuban Panalungtik Sunda) since 2022. This journal was established to provide up-to-date knowledge in the fields of mathematics and science (physics, chemistry, biology) widely to all academics, researchers and students who have an interest in this field.

PJMSR is an open-access journal published twice a year (June - December). All submitted manuscripts will be initially reviewed by the editor and then evaluated by two reviewers with relevant fields through a double-blind review process. This is to ensure the quality of the manuscripts published in the journal.

e-ISSN 2580-9709

Current Issue

Vol. 1 No. 2 (2022): Volume 1 Nomor 2 Desember 2022
					View Vol. 1 No. 2 (2022): Volume 1 Nomor 2 Desember 2022
Published: 2022-12-30


View All Issues